# SDR COMA0160963

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 5,503 hours, 5,666 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 98153H7377
- Condition: Inoperative
- Location: L/H
- Part time: 5,503 hours, 5,666 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT - LEFT WINDOW HEAT FAIL MESSAGE.REPLACED THE PILOTS LEFT SIDE WINDOW.
